A note on the derived semifiled planes of order 16. (Short Communication).
Aequationes mathematicae, Tome 16 (1977), p. 319 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{AM2_1977__16_136713,
     author = {N.L. Johnson},
     title = {A note on the derived semifiled planes of order 16. {(Short} {Communication).}},
     journal = {Aequationes mathematicae},
     pages = {319--319},
     year = {1977},
     volume = {16},
     url = {http://geodesic.mathdoc.fr/item/AM2_1977__16_136713/}
}
TY  - JOUR
AU  - N.L. Johnson
TI  - A note on the derived semifiled planes of order 16. (Short Communication).
JO  - Aequationes mathematicae
PY  - 1977
SP  - 319
EP  - 319
VL  - 16
UR  - http://geodesic.mathdoc.fr/item/AM2_1977__16_136713/
ID  - AM2_1977__16_136713
ER  - 
%0 Journal Article
%A N.L. Johnson
%T A note on the derived semifiled planes of order 16. (Short Communication).
%J Aequationes mathematicae
%D 1977
%P 319-319
%V 16
%U http://geodesic.mathdoc.fr/item/AM2_1977__16_136713/
%F AM2_1977__16_136713
N.L. Johnson. A note on the derived semifiled planes of order 16. (Short Communication).. Aequationes mathematicae, Tome 16 (1977), p. 319. http://geodesic.mathdoc.fr/item/AM2_1977__16_136713/